DOI 10.1016/j.oooo.2012.08.001
Erythema multiforme major following treatment with infliximab.
Аннотация
BACKGROUND
The growth in the use of anti-tumor necrosis factor α (TNF-α) agents for treatment of inflammatory conditions has led to increased recognition of the side effects associated with this class of drugs.
CASE DESCRIPTION: We report a case of a patient who developed erythema multiforme (EM) major with characteristic oral and cutaneous lesions following treatment with the anti-TNF-α medication infliximab therapy for Crohn's disease (CD).
CLINICAL IMPLICATIONS: To our knowledge, this is the first reported case of infliximab-induced EM secondary to the treatment of CD. It is important for dental clinicians evaluating patients using anti-TNF-α agents to be aware of this possible complication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.